# SDR CA180530013

- Difficulty date: May 17, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bell 505
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Loose
- Location: Swashplate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED TO BELL: ONE OF THE SPHERICAL BEARINGS WAS LOOSE AND HAD SPUN IN THE HORN OF THE INNER RING.  THE SAME SWASHPLATE ASSEMBLY WAS ALSO FOUND WITH THE UPPER GREASE SEAL INSTALLED INCORRECTLY.  (INVERTED). (TC# 20180530013)
